Foot, leg, and ankle swelling is found among people with Atrial fibrillation, especially for people who are female, 60+ old, take medication Coumadin and have Atrial fibrillation. We study 17 people who have Foot, leg, and ankle swelling and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin sodium, Coumadin, Pradaxa, Digoxin, Flecainide acetate (latest reports from 98,371 Atrial fibrillation patients)
Foot, leg, and ankle swelling has been reported by people with breathing difficulty, oedema peripheral, heart palpitations, chest pain, fatigue (latest reports from 1,128 Foot, leg, and ankle swelling patients).
On Aug, 22, 2016
17 people who have Atrial Fibrillation and Foot, Leg, And Ankle Swelling are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've had 3 ablasions in 6 years and i can't take a chance of this garcinia if it will react with tikosyn. My blood pressure goes to 200/110 i need to lose weight. Hoping that this garcinia will help. I'm 40 pounds over weight. Thanks
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I have been taking generic Flomax for about 6 weeks. I started noticing swelling of my feet and ankles about 3 weeks ago. The swelling seems to be getting worse. Has anyone else experienced this side effect?
Started taking 1mg propecia about 3 weeks ago. Noticed left leg began to feel "tight" and impaired ability to bend knee. Two days later noticed ankle and foot swelling. Thought it may be due to decreased activity that day. Has anyone else experienced similar complaints and will symptoms go ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.